# SDR AALA202112172010

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A300*
- Aircraft serial: 6723
- Aircraft time: 19,393 hours, 7,323 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR LATCH PER AMM 25-43-00
